# SDR R61A201508030539

- Difficulty date: August 3, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 19,182 hours, 15,062 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003280001
- Condition: Damaged
- Location: Frame 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE COMMON TO FRAME 3 BETWEEN STR 2L-4L IS DAMAGED.  MAINTENANCE R & R SHEAR TIE COMMON TO FRAME 3 BETWEEN STR 2L-4L IAW SRM 51-41-05.
